# SDR CA150927006

- Difficulty date: September 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT ENGINE WAS OBSERVED SMOKING DURING TAXI TO THE RAMP AFTER LANDING.  OIL WAS FOUND TO BE DRIPPING FROM THE ENGINE COWLING. WHEN THE COWLING WAS OPENED LEAKING OIL WAS PRESENT ON BOTTOM OF THE ENGINE AND INNER COWLING. IN FLIGHT AND ON THE GROUND PILOTS DID NOT HAVE ANY ABNORMAL OIL PRESSURE INDICATION. 30 MINUTES PRIOR TO LANDING A SLIGHT ODOR WAS NOTED IN THE CABIN BUT NO SMOKE.  A LOCAL TECH INSPECTED THE ENGINE AN FOUND OIL LYING BELOW THE FAN AND THE BYPASS DUCT COVERED IN OIL.
